# SDR DALA2025022401399

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0818954) CORROSION IN "Z" SUPPORT IN STA 992.5 AND LBL 39 AT PAX CABIN. (W-2). SUPPORT WAS REPLACED IN STA 992.5 AND LBL 39 AT PAX CABIN PER B737-800 SRM 51-40-02-0G.
